Phentermine Feedback – Page 89
Use this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Increased heart rate and dizzy
5/23/12 I have been taking phentermine, along with diet and exercise for almost five weeks now and have lost about 18 pounds. However, I was recently told by a friend/nurse that my heart rate was high(rate of 117-120)and should reconsider taking the medication. I also get dizzy sometimes when I stand from a sitting position. It took me two weeks to adjust to the medication and am finally feeling pretty good about the way things are going. I still have about 55 pounds to go. Is this normal and should I stop taking phentermine. PlEASE HELP!!
AskDocWeb: Whether or not you should stop taking any prescription drug is a decision best made with the help of your personal healthcare provider. Phentermine is known to increase the heart rate but what is safe varies from one person to the next so check with your doctor.
The new ace diet pill
I am taking rx methadone. And I just ordered the new ace diet pill. Is it safe to take with my newsstand will it make me fail a drug test at my clinic and will it make a false positive drug test result.
AskDocWeb: According to the US Navy people are getting false positive drug test results for methamphetamine when using methylhexanamine or DMAA, which appears to be one of the ingredients in the new ACE diet pill. The label for ACE says it contains “1,3-dimethylpent ylamine HCI (constituent from geranium flower)” plus phenylethylamine. These two ingredients may cause more problems in addition to just drug testing.
1,3-dimethylpentylamine HCL is the scientific name for methylhexanamine or DMAA, which is a potentially dangerous stimulant that is banned by most sports agencies and in some countries (Canada for one). There are currently numerous lawsuits against products containing DMAA. Just this month (May 2012) three new class action lawsuits were filed against different DMAA marketers by separate plaintiffs in California alone. Do a search on “DMAA lawsuits” for more info.
Phenylethylamine, also known as PEA, cannot be combined with MAOI anti-depressants or other stimulants. Doing so could cause serious, possibly fatal effects.
People who have high blood pressure or other heart issues can complicate their problems by using phenylethylamine. It cannot be used for a long period of time or by anyone under the age of 18. If taken in too high of a dose, phenylethylamine can be fatal.
Any alternatives to Phentermine?
I took Phentermine for about a week. I got mean. My attitude was horrible. I was allergic. I got hives on my body that I scratched til I was bruised. My throat close half way up so I felt as I could not breath. I am disappointed cause it was helping me not eat when not hungry and it help with my emotional eating. I was wondering if there is something else I can take that don’t have the same ingredients as Phentermine? Doctor said they are all the same and I’m stuck.
AskDocWeb: If your doctor has no medical solution then you may want to consider other types of solutions. For example a behavioral therapist works with people who have eating disorders. Behavioral therapy focuses on reinforcing desired behaviors and eliminating the undesired ones without concerning itself with the psychoanalytic state of the subject. In its broadest sense the methods focus on behaviors not the thoughts and feelings that might be causing them.
Some interesting facts about water
- #1. In 37% of Americans, the thirst mechanism is so weak that it is often mistaken for hunger.
- #2. 75% of Americans are chronically dehydrated.
- #3. Even MILD dehydration will slow down one’s metabolism as 3%.
- #4. One glass of water will shut down midnight hunger pangs for almost 100% of the dieters studied in a University of Washington study.
- #5. Lack of water, the #1 trigger of daytime fatigue.
- #6. A mere 2% drop in body water can trigger fuzzy short-term Memory, trouble with basic math, and difficulty focusing on The computer screen or on a printed page.
- #7. Drinking 5 glasses of water daily decreases the risk of Colon cancer by 45%, plus it can slash the risk of breast Cancer by 79%., and one is 50% less likely to develop Bladder cancer. Are you drinking the amount of water You should drink every day?
Ended up in the ER
I took phentermine for only 10 days and ended up in the ER with severe chest pain, unable to breathe, heart palpitations, and extreme anxiety. I would NEVER take this drug again…it is addictive & dangerous & leaves residual anxiety & depression affects. My doctor who graduated from Yale said this drug can cause heart attacks, extremely dangerous where they have outlawed this drug in Europe & it is poison for your body. It is not worth your health just to be thin. I realized thru this episode although difficult to accept… truth is the only way to lose weight is thru eating a healthy diet & plenty of exercise.
I’m taking phentermine for 2 weeks already and i have a problem. I have leg cramps like charlie horse. during the day it happens not at night for the moment. What can i take for the leg cramps. Hurts so bad. Thank you so much. Help please
AskDocWeb: Some diets deplete the body’s supply of calcium, magnesium, and/or salt, all of which can result in cramps. If that is the case then a supplement may help Unfortunately leg cramps are also a sign of a blood clot so check with your doctor.
What causes swelling?
I am a 37 year old male. I have been on Phentermine for about 6 months now. I am told to take 2 pills per day. Each pill is 37.5 mg. I am told by my F.N.P. who gives me my script, that I am on what’s called a maintenance dose. She tells me it’s perfectly safe to stay on this dose without breaking from taking the medication. I have had a couple of instances of edema with pitting in my left foot and ankle. It usually only lasts a day or two and after a night in bed and off of my feet, the swelling goes away.
I realize this could possibly be a side effect of the phentermine. What I would like to know is what causes this to happen? When the medication causes swelling in the foot / ankle what exactly is happening? Is it serious? Is it caused from the heart or is it a renal condition? The medication has worked miracles for me as far as my weight and energy level are concerned. I would hate to have to stop taking it but I would not want to suffer a heart attack or renal failure either. Can you please explain exactly what is going on in the body when Phentermine brings on edema in the lower extremities?
Also, is it terribly uncommon that I would only see this occur in the left ankle and foot? The right side never seems to swell. I would appreciate an explanation of the swelling. Thank you for your time and also for sharing your knowledge of the use of this drug with us. I look forward to hearing from you soon. Thanks again. Cheers,
AskDocWeb: Before we get into the causes of swelling, you need to know that this symptom should be reported to your doctor as it may indicate a serious problem that might require medical attention.
Swelling is caused by a buildup of fluid in the tissues. Your body is made up of cells and connective tissues that hold the cells together. The connective tissue around the cells and blood vessels is called the interstitium. Most of the body’s fluids that are found outside of the cells are normally stored in two spaces; the blood vessels (the liquid part of your blood) and the interstitial spaces (between cells). Excess fluid can accumulate in either one or both of these to cause swelling.
Edema in different parts of the body have a number of different causes.
- Varicose veins or thrombophlebitis: This is the most common cause of swelling in the legs. Varicose veins and thrombophlebitis (blood clot in an inflamed vein) in veins of the legs can cause inadequate flow of the blood by the veins (venous insufficiency). The resulting increased back-pressure in the veins forces fluid to stay in the extremities, especially the ankles and feet (peripheral edema). The excess fluid then leaks into the interstitial tissue spaces, causing swelling.
- Salt retention: Excess salt causes the body to hold more water. This type of edema may result from diseases of the heart, liver, or kidneys.
- Low levels of albumin: This type of fluid retention may result from certain liver and kidney diseases.
- Injury: Any injury that reduces the normal flow of blood can cause swelling.
- Medication: Some drugs can cause swelling as a side effect. Phentermine is one of these.
Always consult with your doctor about any unexplained swelling.
Report – 2 – 3 – 4 – 5 – 6 – 7 – 8 – 9 – 10 – 11 – 12 – 13 – 14 – 15 – 16 – 17 – 18 – 19 – 20 – 21 – 22 – 23 – 24 – 25 – 26 – 27 – 28 – 29 – 30 – 31 – 32 – 33 – 34 – 35 – 36 – 37 – 38 – 39 – 40 – 41 – 42 – 43 – 44 – 45 – 46 – 47 – 48 – 49 – 50 – 51 – 52 – 53 – 54 – 55 – 56 – 57 – 58 – 59 – 60 – 61 – 62 – 63 – 64 – 65 – 66 – 67 – 68 – 69 – 70 – 71 – 72 – 73 – 74 – 75 – 76 – 77 – 78 – 79 – 80 – 81 – 82 – 83 – 84 – 85 – 86 – 87 – 88 – Page 89 – 90 – 91 – 92 – 93 – 94 – 95 – 96 – 97 – 98 – 99 – 100 – 101 – 102 – 103 – 104 – 105 – 106 – 107 – 108 – 109 – 110 – 111 – 112 – 113 – 114 – 115 – 116 – 117 – 118 – 119 – 120 – 121 – 122 – 123 – 124 – 125 – 126 – 127 – 128 – 129 – 130 – 131 – 132 – 133 – 134 – 135 – 136 – 137 – Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.